# SDR UPS99230086

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - LANDING GEAR WOULD NOT RETRACT.  REMOVED AND REPLACED LANDING GEAR SAFETY SWITCH AND LINK ASSY, OPS CHECKS GOOD IAW MM 32-09-21
